Journal Article

H2 analysis for LPV systems by parameter-dependent Lyapunov functions

Nedia Aouani, Salah Salhi, Mekki Ksouri and Germain Garcia

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 29, issue 1, pages 63-78
Published in print March 2012 | ISSN: 0265-0754
Published online October 2011 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnr026
H2 analysis for LPV systems by parameter-dependent Lyapunov functions

Show Summary Details

Preview

New linear matrix inequalities-based conditions for robust stability and H2 performance analysis of linear parameter-varying uncertain systems under polytopic structure are presented in this paper. New representation for the parameter’s rate of variation is addressed. Besides, parameter-dependent Lyapunov functions of particular forms by considering suitable redundant system description are investigated. The proposed approach decreases the conservatism generated by the previous ones. A numerical example illustrates the efficiency of the method.

Keywords: LPV systems; polytopic uncertainty; PDLFs of particular form; stability; H2 performance

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.